# SDR MASA200601630

- Difficulty date: June 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 19,849 hours, 14,919 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6146 LAS - CREW ABORTED TAKEOFF DUE TO NWS FAILURE.  MX RESET SYSTEM.  NO MESSAGES NOTED.
